Acta Mathematica, 1950, Volume 82

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Torsten Carleman

F. Carlson

TBD mathscidoc:1701.33989

Acta Mathematica, 82, (1), i-vi, 1950.7
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 370 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur les produits d'inversions

René Lagrange Dijon

TBD mathscidoc:1701.33990

Acta Mathematica, 82, (1), 1-70, 1950.7
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Perturbations of discontinuous solutions of non-linear systems of differential equations

Norman Levinson Cambridge, USA

TBD mathscidoc:1701.33991

Acta Mathematica, 82, (1), 71-106, 1950.7
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 307 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Les potentiels d'energie finie

Jacques Deny Strasbourg

TBD mathscidoc:1701.33992

Acta Mathematica, 82, (1), 107-183, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 562 downloads ] [ 0 comments ] [ Cited by 146 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The product of$n$real homogeneous linear forms

C. A. Rogers London

TBD mathscidoc:1701.33993

Acta Mathematica, 82, (1), 185-208, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 452 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Algebraisch-Zahlentheoretische Betrachtungen Über Ringe. II

L. Rédei Szeged, (Ungarn) T. Szele Szeged, (Ungarn)

TBD mathscidoc:1701.33994

Acta Mathematica, 82, (1), 209-241, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 188 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The rational solutions of the diophantine equation

J. W. S. Cassels Trinity College, Cambridge

TBD mathscidoc:1701.33995

Acta Mathematica, 82, (1), 243-273, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 985 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Extremum problems in the theory of analytic functions

A. J. Macintyre Aberdeen W. W. Rogosinski Newcasle Upon Tyne

TBD mathscidoc:1701.33996

Acta Mathematica, 82, (1), 275-325, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 688 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Les courbes dansl'espace anallagmatique

René Lagrance Dijon

TBD mathscidoc:1701.33997

Acta Mathematica, 82, (1), 327-355, 1950.7
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved